AMS eContent Search Results
Matches for: msc=(32C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] David B. Massey. A note on kernels, images, and cokernels in the perverse category. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jasna Prezelj. $\overline{\partial}$-equation on $(p,q)$-forms on conic neighbourhoods of $1$-convex manifolds. Proc. Amer. Math. Soc. 145 (2017) 4411-4421.
Abstract, references, and article information   
View Article: PDF

[3] Daniele Angella and Nicoletta Tardini. Quantitative and qualitative cohomological properties for non-K\"ahler manifolds. Proc. Amer. Math. Soc. 145 (2017) 273-285.
Abstract, references, and article information   
View Article: PDF

[4] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[5] David B. Massey. Lê modules and traces. Proc. Amer. Math. Soc. 134 (2006) 2049-2060. MR 2215774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. D. Golovin. A finiteness criterion for cohomology of Fréchet-Montel sheaves. Proc. Amer. Math. Soc. 124 (1996) 3541-3544. MR 1372030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Levy. A new proof of the Grauert direct image theorem . Proc. Amer. Math. Soc. 99 (1987) 535-542. MR 875393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Amnon Neeman. A weak GAGA statement for arbitrary morphisms . Proc. Amer. Math. Soc. 100 (1987) 429-432. MR 891140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihai Putinar. Uniqueness of Taylor's functional calculus . Proc. Amer. Math. Soc. 89 (1983) 647-650. MR 718990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael G. Eastwood. On the analytic cohomology of a domain in a Stein manifold . Proc. Amer. Math. Soc. 83 (1981) 91-92. MR 619989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henry B. Laufer. On the infinite dimensionality of the Dolbeault cohomology groups . Proc. Amer. Math. Soc. 52 (1975) 293-296. MR 0379887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shaw Mong. On cohomology groups of certain subcomplexes of Dolbeault complexes . Proc. Amer. Math. Soc. 38 (1973) 632-636. MR 0314080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1